# SDR AALA201901169013

- Difficulty date: January 14, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N199AN
- Make and model: Boeing 757223
- Aircraft serial: 32393
- Aircraft time: 55,338 hours, 15,741 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 33 EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE INSPECTED THE CONNECTOR AND FOUND THE EMERGENCY LIGHT AT SEAT 33D INOPERATIVE AND REPLACED THE LIGHT. MAINTENANCE ALSO PERFORMED A TEST IAW CMM 25-20-79, SATISFACTORY.
